# SDR IPXA2024073089425

- Difficulty date: July 24, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 35,423 hours, 23,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT EMERGENCY EXIT LIGHT INOP.REMOVED EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-07-902-001.INSTALLED NEW EMERGENCY LIGHT BATTERY PACK AND PERFORMED OPS CHECK IAW AMM 33-51-07-902-001. OPS CHECK GOOD.
